আমাদের বইসমূহ যেসব লাইব্রেরিতে পাওয়া যায়ঃ Click Here       ।।      আমাদের বই সম্পর্কে সকল ধরণের আপডেট পেতে জয়েন করুন আমাদের ফেসবুক পেইজ www.facebook.com/scienceviewpublication

Prof. Dr. B. M. Ikramul Haque

Dr. B. M. Ikramul Haque

Professor
Department of Mathematics
Khulna University of Engineering & Technology (KUET)
Khulna, Bangladesh-9203
Mobile: 01911 057 235
E-Mail: b.m.haque75@gmail.com

Dr. B. M. Ikramul Haque

Dr. B.M. Ikramul Haque was born in Bangladesh in 1975. He received his PhD degree from Rajshahi University of Engineering & Technology (RUET), Bangladesh in 2015. He received his M. Phil degree from Khulna University of Engineering & Technology (KUET), Bangladesh in 2008.

At present he is a Professor at the Department of Mathematics, KUET, Bangladesh. He is a life time member of Bangladesh Mathematical society and Mathematics forum, Khulna Bangladesh. At present he is the secretary of mathematics forum, Khulna Bangladesh.

Already he is an author of 31 books and 24 research articles in Mathematics. His research area is Nonlinear Dynamics.

Name of Degree Name of Institute Year
PhD Rajshahi University of Engineering & Technology (RUET), Bangladesh 2015
M. Phil Khulna University of Engineering & Technology (KUET), Bangladesh 2008

Experience

Books

  1. Ikramul Haque B M, Sarwar Hosain M and Iftekhar Alam M , Co-ordinate Geometry and Vector Geometry, Science View Publications, 2014
  2. Ikramul Haque B M, and Sarwar Hosain M, Abstract Algebra, Science View Publications,Dhaka, Bangladesh, 2013
  3. Ikramul Haque B M, Sarwar Hosain M Faisal Kabir M, Nazmul Hasan M and Iftekhar Alam M, Real Analysis, Science View Publications, Dhaka, Bangladesh., 2013
  4. Hosain A, Rahman H, Ikramul Haque B M and Roy N, Linear Algebra, Titash Prokashoni, Dhaka, Bangladesh., 2009
  5. Rahman H, Ikramul Haque B M, and Rahman M , Numerical Analysis, Science View Publications, Dhaka, Bangladesh., 2013
  6. Karim A B M R, Ikramul Haque B M, Rahman A and Rahman M, Linear Programming, Millenium Publications, Dhaka, Bangladesh., 2006
  7. Awal A, Rahman H, Islam M, Ikramul Haque B M, Partial Differential Equation, Titash Prokashoni, Dhaka, Bangladesh., 2006
  8. Rahman H, Ikramul Haque B M, and Rahman M, Mechanics, Angikar Prokason, Dhaka, Bangladesh., 2004
  9. Shaha A and Ikramul Haque B M and Islam N, Higher Mathematics (first part), Akkhar Patra Publications Ltd., Bangladesh. , 2013
  10. Shaha A and Ikramul Haque B M and Islam N, Higher Mathematics (second part), Akkhar Patra Publications Ltd., Bangladesh. , 2014

Specialization

Award

Best Paper Presentation Award in a conference at JECRC University, India
The award was given in 2nd International Conference on Mathematical Modelling, Applied Analysis And Computation (ICMMAAC-2019) held on 08-10 AUG 2019. The title of the paper is "On the analytical approximation ...... extended iteration method". Details about the conference...
Best paper Presentation Award Certificate

International Journals

  1. Islam R, Ali Akbar M, Ikramul Haque B M, Samsuzzoha M, Haque Z and Soma A A, "On Fourth Order More Critically Damped Non-linear Systems Under Some Conditions", Khulna University Studies, Vol. 8(1), pp. 125-134, 2007.
  2. Rahman H, Ikramul Haque B M, and Ali Akbar M, "Asymptotic Solutions of Fourth Order Near Critically Damped Nonlinear Systems", Journal of Informatics and Mathematical Sciences, Vol 1, pp. 61-73, 2009.
  3. Ikramul Haque B M, Rahman H, and Ali Akbar M, "Asymptotic Solution of Fourth Order Critically Damped Nonlinear Systems under Some Special Conditions", Journal of Engineering Science, Vol. 1, pp. 95-104,
  4. Alam A, Rahman, H, Ikramul Haque B M, and Ali Akbar M., "Perturbation Technique for Analytical Solutions of Fourth Order Near Critically Damped Nonlinear Systems", International Journal of Basic & Applied Sciences, Vol.11. Issue-01, 2011.
  5. Rahman, H, Ikramul Haque B M, and Ali Akbar M, "Analytical Solutions for Fourth Order Damped-Oscillatory Nonlinear Systems", Research Journal of Mathematics and Statistics”, Vol. 3, Issue-1, pp. 12-19, 2011.
  6. Ikramul Haque B M, Alam A, and Rahman H, "Perturbation Solutions of Fourth Order Damped Oscillatory Nonlinear Systems", International Journal of Basic & Applied Sciences IJBAS/IJENS, Vol.11. Issue-03, 2011.
  7. Ikramul Haque B M, Alam M S, and Majedur Rahman M, "Modified solutions of some oscillators by iteration procedure", Journal of Egyptian Mathematical Society (Elsevier Science Ltd.), Vol.21, Issue-02, pp. 68-73, 2013.
  8. Razzak M A, Sifur Rahman M, Roy K C, Ikramul Haque B M and Alam M S "An analytical technique to find approximate solutions of nonlinear non-oscillatory systems", Bulletin of Calcutta mathematical society, Vol., Issue-, 2013.
  9. Ikramul Haque B M "A new approach of Mickens' iteration method for solving some nonlinear jerk equations", Global Journal of Sciences Frontier Research Mathematics And Decision Science, Vol.13. Issue-11, pp. 87-98, 2013.
  10. Ikramul Haque B M, Alam M S, Majedur Rahman M and Yeasmin I A: Iterative technique of periodic solutions to a class of non-linear conservative systems, International Journal of Conceptions on Computation and Information technology (WAIRCO), Vol.2, Issue-01, pp. 92-97, 2014.
  11. Ikramul Haque B M: A new approach of modified Mickens' iteration method for solving some nonlinear jerk equations, British journal of Mathematics & Computer Science (Science Domain), submitted.
  12. Ikramul Haque B M, Razzak M A, M A, Alam M S and Majedur Rahman M: An analytical investigation of the Duffing-harmonic oscillator for large oscillation by Iteration method, Springer Plus (Springer), submitted.
  13. Ikramul Haque B M, Razzak M A, Alam M S and Majedur Rahman M: Solutions of some nonlinear jerk equations by iteration method, Journal of nonlinear dynamics (Hindawi publishers Ltd.), submitted.